# SDR IPXA09M57406

- Difficulty date: September 9, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 46,521 hours, 7,260 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE, 284-W3-01 LT WING I/B FLAP EXISTING REPAIR DOES NOT CORRELATE WITH SRM.  REMOVED DOUBLER, CUTOUT SKIN, FABRICATED AND INSTALLED REPLACEMENT SKIN AND DOUBLER IAW MD-11 SRM 57-50-01 REPAIR 1 FIG 201.
